# SDR ASAA0956210

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 10,906 hours, 3,467 cycles
- Engine: Cfmint CFM567B27
- Engine time: 10,906 hours, 3,467 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: 3059510036
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG FAN FRAME JUST FWD OF ABRADABLE SHROUD IS MISSING .25 WIDE 360 DEG OF COATING GROUNDED, YES. REPAIRED IAW 70 62 14 USING ALT METHOD STEP 4.D
